ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Количество треугольников в графе по последовательности рёбер

Маргарян, Ж. Г. and Манукян, А. Р. (2008) Количество треугольников в графе по последовательности рёбер. ՀՀ ԳԱԱ Զեկույցներ, 108 (1). pp. 33-35. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
651Kb

Item Type:Article
Additional Information:Գրաֆի՝ եռանկյուն առաջացնող կողերի քանակը ըստ տրված հաջորդականության / Ժ. Գ. Մարգարյան, Ա. Հ. Մանուկյան։ The quantity of the graph triangles due to the sequence of edges / Zh. G. Margaryan, A. R. Manukyan.
Uncontrolled Keywords:Граф, вершина, ребро, достижимая оценка, компонента связности
Subjects:Q Science > QA Mathematics
ID Code:4156
Deposited By:NAS Reports
Deposited On:09 Nov 2012 12:22
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page